RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 2, Pages 119–141 (Mi fpm942)  

On multiple transitivity for products of sets of permutations

V. V. Mizerov


Abstract: The study of multiple transitivity of products of sets of permutations on a set $\Omega$ is reduced to the study of products of matrices of small dimensions. For effective application of this approach we need some information about properties of equivalence relations defined on the Cartesian degree of the set $\Omega$. These properties are studied for relations induced by various groups.

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:2, 1119–1134

Bibliographic databases:

UDC: 519.7

Citation: V. V. Mizerov, “On multiple transitivity for products of sets of permutations”, Fundam. Prikl. Mat., 12:2 (2006), 119–141; J. Math. Sci., 149:2 (2008), 1119–1134

Citation in format AMSBIB
\Bibitem{Miz06}
\by V.~V.~Mizerov
\paper On multiple transitivity for products of sets of permutations
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 2
\pages 119--141
\mathnet{http://mi.mathnet.ru/fpm942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249697}
\zmath{https://zbmath.org/?q=an:1175.20002}
\elib{http://elibrary.ru/item.asp?id=9307281}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 2
\pages 1119--1134
\crossref{https://doi.org/10.1007/s10958-008-0051-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38549094044}


Linking options:
  • http://mi.mathnet.ru/eng/fpm942
  • http://mi.mathnet.ru/eng/fpm/v12/i2/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:417
    Full text:143
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020